Journal of Applied Mathematics

Journal of Applied Mathematics is devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics.

Top downloads over the last seven days

Some Properties of the $(p,q)$ -Fibonacci and $(p,q)$ -Lucas PolynomialsGwangYeon Lee and Mustafa Asci Volume 2012 (2012)
Rayleigh Mixture DistributionRezaul Karim, Pear Hossain, Sultana Begum, and Forhad Hossain Volume 2011 (2011)
New Analytical and Numerical Solutions for Mixed Convection Boundary-Layer Nanofluid Flow along an Inclined Plate Embedded in a Porous MediumEmad H. Aly and Abdelhalim Ebaid Volume 2013, Special Issue (2013)
Product Selection and Components Replenishment Model of ATO Manufacturer under Heterogeneous DemandYuyu Li and Bo Huang Volume 2013 (2013)
A Comparison of One-Way and Two-Way Coupling Methods for Numerical Analysis of Fluid-Structure InteractionsFriedrich-Karl Benra, Hans Josef Dohmen, Ji Pei, Sebastian Schuster, and Bo Wan Volume 2011 (2011)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: